A note on the existence of global solutions for reaction-diffusion equations with almost-monotonic nonlinearities

Aníbal RodrÍguez-Bernal, Alejandro Vidal-López

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


We show existence and uniqueness of global solutions for reaction- diffusion equations with almost-monotonic nonlinear terms in L q(Ω) for each 1 ≤ q < ∞. In particular, we do not assume restriction on the growth of the nonlinearites required by the standar local existence theory.

Original languageEnglish
Pages (from-to)635-644
Number of pages10
JournalCommunications on Pure and Applied Analysis
Issue number2
Publication statusPublished - Mar 2014
Externally publishedYes


  • Asymptotic behavior
  • Critical exponents
  • Global existence
  • Reaction-diffusion
  • Singular initial data
  • Strong solutions

Cite this